# SDR AALA202406102173

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 42,178 hours, 4,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT DOOR 4L NEEDS TO BE REPLACED. MAINTENANCE REMOVED AND REPLACED FA FLASHLIGHT BATTERY AT DOOR 4L IAW JC 72C20025106.
